Sistemi iperbolici di leggi di conservazione
Bollettino della Unione matematica italiana, Série 8, 3B (2000) no. 3, pp. 635-656
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
This survey paper provides a brief introduction to the mathematical theory of hyperbolic systems of conservation laws in one space dimension. After reviewing some basic concepts, we describe the fundamental theorem of Glimm on the global existence of BV solutions. We then outline the more recent results on uniqueness and stability of entropy weak solutions. Finally, some major open problems and research directions are discussed in the last section.
@article{BUMI_2000_8_3B_3_a3,
author = {Bressan, Alberto},
title = {Sistemi iperbolici di leggi di conservazione},
journal = {Bollettino della Unione matematica italiana},
pages = {635--656},
year = {2000},
volume = {Ser. 8, 3B},
number = {3},
zbl = {0977.35087},
mrnumber = {MR1801614},
language = {it},
url = {http://geodesic.mathdoc.fr/item/BUMI_2000_8_3B_3_a3/}
}
Bressan, Alberto. Sistemi iperbolici di leggi di conservazione. Bollettino della Unione matematica italiana, Série 8, 3B (2000) no. 3, pp. 635-656. http://geodesic.mathdoc.fr/item/BUMI_2000_8_3B_3_a3/